# SDR IPXA13B77788

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B0190134A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD RT FLAP (FORE) L/E DAMAGED.  REPAIRED IAW EO B747-5750-50377-A.
